# SDR SIMA20131209004

- Difficulty date: December 9, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 24,360 hours, 21,600 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3162 CREW REPORTED LAVATORY SMOKE, SMOKE IN COCKPIT, SMOKE OUTSIDE AC AFTER LANDING & DECLARED EMERGENCY.  THE ACFT WAS REMOVED FROM SERVICE.  PERFORMED FIM TASK 21-20-00-810-801-A & FIM TASK 21-20-00-810-803-A, NO FAULTS FOUND.  CW ETN-EM-72-034, NO ODORS DETECTED, NO FAULTS FOUND.  INSPECTED PACK DUCTS IAW EMB AMM 21-51-14, NO FAULTS FOUND.  INSPECTED ACM IAW EMB AMM 21-51-03, NO FAULTS FOUND.  THE AIRCRAFT RETURN TO SERVICE.
